# SDR UPS08851650

- Difficulty date: January 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 5640918501
- Part serial: TAGV70278
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AREA OF CORROSION AND POSSIBLE CRACK ON AFT SIDE OF STA 980 BULKHEAD AT LT STIFFENER, BOTTOM C-PIT.  REMOVED CORROSION AT 980 BULKHEAD LT VERTICAL STIFFENER.  REMOVED STIFFENER AT 980 BULKHEAD.  DRILLED UP REPLACEMENT STIFFENER AND INSTALLED AT 98 0 BULKHEAD IAW SRM 51-1-24,51-1-8,51-1-20D.
